# SDR SIMA2012047003

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 20,586 hours, 17,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070005120
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3286 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT HOLDER WAS CRACKED, IT DID NOT SECURE THE FLASHLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT BASE BRACKET HOLDER IAW EMB 145 AMM CHAP 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
